Treatment for Airborne Poisoning
“I recommend you immediately call 911 if you or your child experiences breathing or cardiac problems,” the safety instructions read. “Please avoid attempting to revive your child, as CPR is only possible when an ambulance is in the immediate vicinity.”
The agencies used the same information to create a map of properties where the poisoner lived. They also reached out to other government agencies.
Anniyasuha Tashii, a spokeswoman for the U.S. Drug Enforcement Administration’s Baltimore field office, said she was aware of the joint plan and was speaking on behalf of the DEA, Toronto police and the Ontario Ministry of Health.
Toronto Public Health issued its initial statement Wednesday, but it did not reach out to the local North American poison control agencies until Thursday, a day after The Washington Post broke the story.
Elderly man with high fever dies from breathing problems
Christopher Kohler was rushed to the hospital late last month after suffering severe breathing difficulties, likely because of carbon monoxide poisoning, according to his son, James Kohler.
Christopher Kohler, 83, was in stable condition, but his health had taken a turn for the worse, James Kohler said. His father had developed a high fever and labored breathing.
Doctors ordered him to stay in bed, and he died a few days later, on Nov. 12.
He has become the latest victim of carbon monoxide poisoning, but there are roughly 32,000 such cases reported each year across the country, according to the Centers for Disease Control and Prevention.